About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 328630, 12 pages
http://dx.doi.org/10.1155/2013/328630
Research Article

Existence and Multiplicity of Homoclinic Orbits for Second-Order Hamiltonian Systems with Superquadratic Potential

School of Mathematics and Statistics, Southwest University, Chongqing 400715, China

Received 25 September 2012; Accepted 11 January 2013

Academic Editor: Wenming Zou

Copyright © 2013 Ying Lv and Chun-Lei Tang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate the existence and multiplicity of homoclinic orbits for second-order Hamiltonian systems with local superquadratic potential by using the Mountain Pass Theorem and the Fountain Theorem, respectively.